Alert archive / Utah / Flash Flood Warnings in 2020

Flash Flood Warning 4, NWS Salt Lake City, UT

June 6, 2020Garfield County, Wayne County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Jun 6, 2020, 11:12 AM MDT for Garfield County, Wayne County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2020, 11:12 AM MDT (17:12 UTC)
Expired
Jun 6, 2020, 2:15 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Garfield County, UT, Wayne County, UT

The radar

The Cedar City radar (KICX), 162 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 5.2 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

326 
WGUS55 KSLC 061712
FFWSLC
UTC017-055-062015-
/O.NEW.KSLC.FF.W.0004.200606T1712Z-200606T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
1112 AM MDT Sat Jun 6 2020

The National Weather Service in Salt Lake City has issued a

* Flash Flood Warning for...
  North central Garfield County in southern Utah...
  Southwestern Wayne County in southern Utah...

* Until 215 PM MDT

* At 1110 AM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area.  Flash flooding is ongoing or
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding. 

  SOURCE...Radar indicated. 

  IMPACT...Life threatening flash flooding of creeks and streams and 
           dry washes.
           

* Some locations that will experience flooding include...
  Capitol Reef National Park, Bicknell, Torrey, Teasdale, Lyman and 
  Fruita.  This warning includes Sheets Gulch, the Notom Road, Burr 
  Trail, Sulphur Creek and Capitol Gorge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for flooding even in locations not receiving rain.
Normally dry washes can become raging killer currents in a matter of
minutes, even from distant rainfall.

&&

LAT...LON 3840 11117 3796 11078 3780 11120 3843 11163

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CRK
2 follow-up statements
110 
WGUS75 KSLC 061903
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
103 PM MDT Sat Jun 6 2020

UTC017-055-062015-
/O.CON.KSLC.FF.W.0004.000000T0000Z-200606T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-Wayne UT-
103 PM MDT Sat Jun 6 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR
NORTH CENTRAL GARFIELD AND SOUTHWESTERN WAYNE COUNTIES...

At 102 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area.  Flash flooding is ongoing or expected
to begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding. 

SOURCE...Radar indicated. 

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses. 

Some locations that will experience flooding include...
Capitol Reef National Park, Bicknell, Torrey, Teasdale, Lyman and 
Fruita. This warning includes Sheets Gulch, the Notom Road, Burr 
Trail, Sulphur Creek and Capitol Gorge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for flooding even in locations not receiving rain.
Normally dry washes, streams, and rivers can become raging killer
currents in a matter of minutes, even from distant rainfall.

&&

LAT...LON 3840 11117 3796 11078 3780 11120 3843 11163

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CRK
072 
WGUS75 KSLC 062006
FFSSLC

Flash Flood Statement
National Weather Service Salt Lake City UT
206 PM MDT Sat Jun 6 2020

UTC017-055-062016-
/O.EXP.KSLC.FF.W.0004.000000T0000Z-200606T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-Wayne UT-
206 PM MDT Sat Jun 6 2020

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL GARFIELD AND
SOUTHWESTERN WAYNE COUNTIES WILL EXPIRE AT 215 PM MDT...

The heavy rain has ended, and flooding is no longer expected to pose
a threat.

LAT...LON 3840 11117 3796 11078 3780 11120 3843 11163

$$

Church

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 10:44 AM MDT, 28 minutes earlier.

Area forecast discussion, Jun 6, 10:44 AM MDT, 28 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1044 AM MDT Sat Jun 6 2020

.UPDATE...A severe thunderstorm watch has been issued for much of
central and eastern Utah through late this afternoon. The upper
level trough over extreme southern Utah will move northeast and
supply strong dynamic lift to the moist/unstable air mass in
place across central and eastern Utah. Strong effective bulk shear
would support severe storms ahead of the advancing upper trough
through this afternoon.

&&

.SYNOPSIS...A series of weather systems will impact the region
through early next week. The coldest system will cross the area
Sunday into Monday. A warming and drying trend will follow for
the middle of next week.

&&

.SHORT TERM (Through 12Z Tuesday)...An active short term period
is on tap as several shortwave features impact the region through
early next week. First up this morning is a negatively tilted
shortwave trough which is quickly lifting northeast from the lower
Colorado River valley toward the Colorado Plateau region. Large
scale ascent associated with this wave has overspread southern
Utah overnight allowing for bands of showers and thunderstorms
which have increased in intensity over the past couple of hours.
This will continue from south central Utah eastward across the
eastern Valleys including the San Rafael Swell region and northern
Glen Canyon Rec area through this morning, with some potential
for training. Additionally several hi-res CAMs suggesting rapid
redevelopment of a more organized linear convective feature by mid
morning. As such have maintained going Flash Flood Watch across
the area into the afternoon hours.

As this wave lifts away from the region this afternoon,
southwesterly flow will quickly strengthen ahead of an
approaching cold front associated with a broad upper low
approaching the Pacific Coast. This will result in breezy to
windy conditions across much western and southern Utah. Held off
on issuing any wind headlines at this time although favored
locations may approach advisory criteria.

This cold front is forecast to push through northern Utah late
this afternoon through this evening, accompanied by a band of
showers and thunderstorms which should bring widespread
precipitation to the northern third of the forecast area. In the
wake of this front, the parent upper low will slowly move inland
across the Pacific Northwest/northern Rockies, with the main
trough axis crossing northern Utah Sunday night into early Monday.
This will bring much colder temperatures and drop snow levels to
near 6000 feet by Monday morning as 700mb temps fall to near -7C
across northern Utah. Max temperatures will likely remain in the
50s along the Wasatch Front Monday, a far cry from the 100 degree
reading Friday afternoon. This cold airmass will also provide a
favorable environment for enhancement downwind of area lakes
Monday morning. As the trough lifts east of the region drying
should finally take hold by Monday evening.

.LONG TERM (After 12Z Tuesday)...Behind the exiting storm system,
high pressure is expected to rebuild over Utah and southwest
Wyoming beginning, likely persisting through the end of the long
term period. This will allow temperatures to quickly warm, with
maxes expected to run at least 10F above seasonal normals by
Thursday with dry conditions. There are some indications in
guidance that the ridge will shift east of the area by next
weekend with the approach of another storm system. This would
result in the potential of critical fire weather conditions as
southerly winds become increasingly gusty.

&&

.AVIATION...Showers, along with a few thunderstorms, will return
to the KSLC terminal area by around 19z. Strong, gusty and
erratic winds will accompany the showers and storms. Outside of
the precipitation, gusty south-southeast winds are expected
through this afternoon. A cold front will advance to the terminal
area from the northwest, with passage between 00z to 02z.
gradually lowering ceilings are expected behind the frontal
passage, with ceilings briefly between 406 kft in precipitation.

&&

.FIRE WEATHER...A weather system crossing the region this morning
will bring widespread showers with scattered thunderstorms to areas
east of I-15 into early this afternoon. Locally heavy rainfall will
be possible with these storms. In the wake of this system southerly
winds will strengthen this afternoon across central and southern
Utah, however higher humidity values will negate any potential for
critical fire weather conditions. A cold front associated with an
approaching Pacific storm system will cross northern Utah late this
afternoon through this evening, bringing a band of showers and
thunderstorms capable of producing wetting rains. This storm system
will slowly cross the region Sunday into Monday bringing much
cooler temperatures. Unsettled weather can be expected across
northern Utah during this timeframe, with snow levels eventually
falling to near 6000 feet by Monday morning. A warming and drying
trend will follow heading into the middle of next week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 4 PM MDT this afternoon for UTZ009>013-
     021-517.

     Severe Thunderstorm Watch until 5 PM MDT this afternoon for
     UTZ006>014-021-517-518.

WY...Severe Thunderstorm Watch until 5 PM MDT this afternoon for
     WYZ021.

&&

CONGER/SEAMAN/TRAPHAGAN

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jun 6, 5:38 AM MDT, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
538 AM MDT Sat Jun 6 2020

UTZ001>016-019>021-517-518-WYZ021-071200-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
538 AM MDT Sat Jun 6 2020

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect through this afternoon across
portions of central, southern, and eastern Utah, where showers and
thunderstorms will bring a threat for locally heavy rainfall
through early afternoon.

A cold front will sweep across northern Utah and southwest
Wyoming late this afternoon through this evening bringing another
round of showers and thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A second storm system will will bring another round of
precipitation to northern and central Utah along with southwest
Wyoming Sunday into Monday, with snow possible for the mountains
and mountain valleys.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Special weather statement, Jun 6, 9:41 AM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
941 AM MDT Sat Jun 6 2020

UTZ020-518-061615-
Southern Utah Mountains UT-South Central Utah UT-
941 AM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL
1015 AM MDT...

At 941 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm over Escalante...moving north at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible.

Locations impacted include...
Escalante and Boulder.

This includes Utah Route 12 between mile markers 50 and 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

LAT...LON 3760 11140 3762 11173 3778 11177 3815 11152
      3815 11136
TIME...MOT...LOC 1541Z 166DEG 20KT 3775 11158

MPS
Special weather statement, Jun 6, 10:02 AM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1002 AM MDT Sat Jun 6 2020

UTZ012>014-517-061645-
San Rafael Swell UT-Sanpete/Sevier Valleys UT-
Central and Southwest Mountains UT-Castle Country UT-
1002 AM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANPETE...WEST
CENTRAL EMERY AND NORTHEASTERN SEVIER COUNTIES UNTIL 1045 AM MDT...

At 1001 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 24 miles southwest of Clawson, or 35 miles
southeast of Manti...moving northwest at 40 mph.  Additional storms
are developing to the northwest.

Half inch hail and wind gusts of 40 to 55 mph will be possible.

Locations impacted include...
Ferron, Mayfield, Emery, Moore and Fremont Junction.

This includes the following highways...
 Interstate 70 between mile markers 64 and 105.
 US Route 89 near mile marker 236.
 Utah Route 10 between mile markers 0 and 23, and between mile
markers 25 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 500 PM MDT for
central Utah.

LAT...LON 3877 11111 3862 11155 3909 11183 3930 11114
TIME...MOT...LOC 1601Z 156DEG 26KT 3882 11129

CRK
Special weather statement, Jun 6, 10:15 AM MDT, 57 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1015 AM MDT Sat Jun 6 2020

UTZ014-517-061700-
Sanpete/Sevier Valleys UT-Central and Southwest Mountains UT-
1015 AM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANPETE...EAST
CENTRAL MILLARD AND NORTH CENTRAL SEVIER COUNTIES UNTIL 1100 AM
MDT...

At 1014 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Salina, or 15 miles northeast of
Richfield...moving north at 50 mph.

Penny to nickel size hail and wind gusts of 40 to 55 mph will be
possible.

Locations impacted include...
Manti, Gunnison, Salina, Fayette, Centerfield, Aurora, Redmond,
Mayfield, Glenwood, Sigurd, Sterling and Axtell.

This includes the following highways...
 Interstate 70 between mile markers 43 and 70.
 US Route 50 between mile markers 134 and 158.
 US Route 89 between mile markers 226 and 256.
 Utah Route 24 between mile markers 16 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 500 PM MDT for
central Utah.

LAT...LON 3877 11165 3872 11205 3921 11210 3929 11151
TIME...MOT...LOC 1614Z 190DEG 44KT 3887 11183

CRK
Local storm report, Jun 6, 10:16 AM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1016 AM MDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     HAIL             ESCALANTE               37.76N 111.60W
06/06/2020  M1.00 INCH       GARFIELD           UT   PUBLIC

&&

CRK
Special weather statement, Jun 6, 10:28 AM MDT, 44 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1028 AM MDT Sat Jun 6 2020

UTZ013-020-517-518-061715-
Southern Utah Mountains UT-South Central Utah UT-San Rafael Swell UT-
Central and Southwest Mountains UT-
1028 AM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GARFIELD...WESTERN
WAYNE...SOUTHWESTERN EMERY AND SOUTHEASTERN SEVIER COUNTIES UNTIL
1115 AM MDT...

At 1028 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 12 miles south of Teasdale, or 15 miles southwest
of Capitol Reef National Park...moving north at 55 mph.

Penny to nickel size hail and winds in excess of 40 mph will be
possible.

Locations impacted include...
Capitol Reef National Park, Bicknell, Boulder, Torrey, Teasdale,
Fremont Junction, Caineville and Fruita.

This includes the following highways...
 Interstate 70 between mile markers 83 and 91.
 Utah Route 10 near mile marker 0.
 Utah Route 12 between mile markers 86 and 122.
 Utah Route 24 between mile markers 58 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 500 PM MDT for
central and southern Utah.

LAT...LON 3780 11127 3803 11165 3882 11149 3854 11074
TIME...MOT...LOC 1628Z 195DEG 47KT 3811 11139

CRK
Special weather statement, Jun 6, 11:07 AM MDT, 5 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1107 AM MDT Sat Jun 6 2020

UTZ013-021-518-061745-
Southern Utah Mountains UT-
Glen Canyon Recreation Area/Lake Powell UT-San Rafael Swell UT-
1107 AM MDT Sat Jun 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GARFIELD...CENTRAL
WAYNE AND SOUTH CENTRAL EMERY COUNTIES UNTIL 1145 AM MDT...

At 1107 AM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 20 miles southeast of Capitol Reef National
Park...moving northeast at 25 mph.

Penny to nickel size hail and wind gusts of 40 to 55 mph will be
possible.

Locations impacted include...
Hanksville, Capitol Reef National Park, Caineville and Fruita.

This includes the following highways...
 Utah Route 24 between mile markers 72 and 122.
 Utah Route 95 between mile markers 0 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 500 PM MDT for
central and southern Utah.

LAT...LON 3792 11097 3833 11139 3863 11081 3807 11041
TIME...MOT...LOC 1707Z 233DEG 24KT 3804 11097

CRK

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:06 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele, Utah54 min
Jun 5, 6:33 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Weber42 min
Jun 5, 6:56 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele, Weber19 min
Jun 5, 7:28 PM MDTSpecial Weather StatementSLCCache, Rich62 min
Jun 5, 7:36 PM MDTSevere Thunderstorm WarningSLCBox Elder58 min
Jun 5, 8:21 PM MDTSpecial Weather StatementSLCTooele54 min
Jun 5, 9:16 PM MDTSpecial Weather StatementSLCTooele89 min
Jun 6, 7:14 AM MDTSpecial Weather StatementSLCDavis, Salt Lake46 min
Jun 6, 8:11 AM MDTSpecial Weather StatementSLC49 min
Jun 6, 8:25 AM MDTSpecial Weather StatementSLCPiute35 min
Jun 6, 8:56 AM MDTSpecial Weather StatementSLCWayne49 min
Jun 6, 9:01 AM MDTSpecial Weather StatementSLCPiute44 min
Jun 6, 9:07 AM MDTSpecial Weather StatementSLCSan Juan23 min
Jun 6, 9:22 AM MDTSpecial Weather StatementSLCGarfield53 min
Jun 6, 9:30 AM MDTSpecial Weather StatementSLCEmery45 min
Jun 6, 9:41 AM MDTSpecial Weather StatementSLCGarfield34 min
Jun 6, 9:51 AM MDTSevere Thunderstorm WarningSLCGarfield, Wayne39 min
Jun 6, 9:55 AM MDTFlash Flood Warning Considerable damage threatSLCGarfield3 hr
Jun 6, 10:02 AM MDTSpecial Weather StatementSLCSevier43 min
Jun 6, 10:15 AM MDTSpecial Weather StatementSLCSevier45 min
Jun 6, 10:28 AM MDTSpecial Weather StatementSLCWayne47 min
Jun 6, 10:33 AM MDTAreal Flood AdvisorySLCGarfield87 min
Jun 6, 11:07 AM MDTSpecial Weather StatementSLCWayne38 min
Jun 6, 11:26 AM MDTSpecial Weather StatementSLCDuchesne49 min
Jun 6, 11:48 AM MDTFlash Flood Warning Considerable damage threatSLCEmery, Garfield, Wayne3 hr
Jun 6, 11:58 AM MDTSpecial Weather StatementSLCEmery47 min
Jun 6, 12:31 PM MDTWind AdvisorySLC8 hr
Jun 6, 12:47 PM MDTAreal Flood AdvisorySLCEmery3 hr
Jun 6, 12:59 PM MDTSpecial Weather StatementSLCGrand16 min
Jun 6, 1:04 PM MDTSpecial Weather StatementSLC41 min
Jun 6, 1:23 PM MDTSpecial Weather StatementSLCDavis, Salt Lake, Weber52 min
Jun 6, 1:24 PM MDTSpecial Weather StatementSLCCache51 min
Jun 6, 1:37 PM MDTSpecial Weather StatementSLCCache38 min
Jun 6, 1:49 PM MDTSpecial Weather StatementSLCBox Elder41 min
Jun 6, 2:17 PM MDTSpecial Weather StatementSLCCache73 min
Jun 6, 2:23 PM MDTSpecial Weather StatementSLCBox Elder52 min
Jun 6, 2:28 PM MDTSevere Thunderstorm WarningSLCBox Elder47 min
Jun 6, 3:13 PM MDTSpecial Weather StatementSLCBox Elder17 min
Jun 6, 3:29 PM MDTSpecial Weather StatementSLCJuab, Tooele, Utah61 min
Jun 6, 3:31 PM MDTSevere Thunderstorm WarningSLCBox Elder29 min
Jun 6, 3:51 PM MDTSevere Thunderstorm WarningSLCBox Elder24 min
Jun 6, 4:18 PM MDTSpecial Weather StatementSLCDavis, Salt Lake, Tooele, Utah, Wasatch42 min
Jun 6, 4:56 PM MDTSpecial Weather StatementSLCDavis, Morgan, Salt Lake, Summit, Weber49 min
Jun 6, 5:37 PM MDTSpecial Weather StatementSLCDavis, Morgan, Summit, Weber38 min

Nearby

Flash Flood Warnings in Utah, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.